# SDR CALA2025092909360

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 70,353 hours, 31,051 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE WILL NOT ARM.  CHECK GIRT BAR FOR OBSTRUCTION.  REMOVED OBSTRUCTION FROM GIRT BAR FITTING. NO DEFECTS NOTED IAW AMM 52-13-00.
